# SDR ASAA2020122833783

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,434 hours, 6,523 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 17137
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 20,434 hours, 6,523 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF ROTATION LEFT MAIN FUEL INDICATIONS SLOWLY DROPPED TO 7370 POUNDS WITH FUEL IN CENTER TANK ALL 6 FUEL PUMPS ON AND CROSSFEED CLOSED.  MAX IMBALANCE WAS 1200 POUNDS.  AFTER CENTER TANK FUEL WAS USED WE USED FUEL OUT OF RIGHT TANK TO SET IMBALANCE TO 300 POUNDS.  GROUNDED - YES.  REMOVED DEBRIS FROM NR 1 FUEL TANK AT NR 1 FQIS COMPENSATOR MOUNTING LOCATION.  WHILE IN THE NR 1 MAIN FUEL TANK AT THIS LOCATION REMOVED AND REPLACED NR 1 FQIS COMPENSATOR AND TANK UNIT NR 1 PRECAUTIONARY, REF B737-900 AMM 28-41-21/401.  NR 1 FQIS SYSTEM TEST GOOD, REF AMM TASK 28-41-00-730-801.  FOR INSPECTION REQUIREMENTS, DEACTIVATION AND LEAK CHECK, REF TANK ENTRY PERMIT 78528000-LINE.  REF LOG PAGE NR 60010401 FOR OP DEFERRAL, REF LOG PAGE NR 60010404 FOR FUEL IMBALANCE EXCEEDANCE CONDITIONAL INSPECTION.
